# SDR JJBA20251024076

- Difficulty date: August 1, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DV WINDOW CRACKED AT FIRST FASTENER FWD OF LATCH HANDLE. REMOVED AND REPLACED RH DV WINDOW.
